MathSciNet Relay Station
MathSciNet bibliographic data
MR1859014 60H10 (60G15 60G44 60G48)
Lisei, Hannelore; Scheutzow, Michael Linear bounds and Gaussian tails in a stochastic dispersion model. Stoch. Dyn. 1 (2001), no. 3, 389–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement